# SDR IXXA06SMN263S

- Difficulty date: July 28, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LEFT HAND WING CENTER LEADING EDGE UPPER SKIN WITH NON STANDARD REPAIR FROM STATION XFS 360.250 TO STATION XFS 410.250.  REMOVED EXISTING REPAIR IAW DC-8 SRM 51-1-20D.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063) IAW DC-8 SRM 57-2-1 FIG 44 (SHEET 1-8), DC-8 SRM 57-3-3 FIG 5 (SHEET 1) ITEM A.  CLEANED, TREATED AND PRIMED REPAIR AREA, AND REPAIR DOUBLER INTERNAL SURFACE IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR DOUBLER IAW DC-8 SRM 57-2-1 FIG 44 TR 57-102 (SHEET 1, 5, 6, 8) DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
